I've been on fioricet for 3 years now and it's always worked good. My doctor recently switched me from fioricet to fiorinal. She told me it was the same exact thing except stronger. Is this true? I mean I see on the bottle that it is the same meds with te exception of asprin. I'm asking because the last time I quit fioricet I needed up having withdrawals and I'm just curious if I can have withdrawals from fioricet while on fiorinal. I'm taking my last two fioricets tonight and tomorrow am supposed to start the fiorinal.
The main ingredient of both Fioricet and Fiorinal is butalbital (a barbiturate) and that is what cause the withdrawal and both contain it. The other difference is that Fioricet contains acetaminophen and Fiorinal aspirin, but that should not cause any withdrawal effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.